Please use this identifier to cite or link to this item:
Title: Nash equilibrium existence and uniqueness in a club model
Authors: Fraser, CD
First Published: Nov-2012
Citation: ECONOMICS LETTERS, 2012, 117 (2), pp. 496-499
DOI Link: 10.1016/j.econlet.2012.06.047
ISSN: 0165-1765
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.